# SDR ASOA201712075248

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 35,873 hours, 25,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC670121073
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# EJA150D JOB# EJA050D OP# 51: STRAP LANDING FIXED LEADING EDGE PN CC670-12107-3 REQUIRES FABRICATION DUE TO PART AVAILABILITY.C/A: FABRICATED STRAP LANDING FIXED LEADING EDGE PN CC670-12107-3 IAW BOMBARDIER SNIEO CC670-12107-S01 AND COMPLIED WITH EXPRESS JET EC/TC CC670-12107-S01..
